Disclaimer at Benzo Buddies worthless, doctor bashing goes on 24/7

UK psychiatrist for over 20 years was an imposter
« on: November 19, 2018, 02:52:37 pm »

[Buddie]

I thought I was beyond being shocked, but this is utterly appalling. How could any doctor possibly get away with this?

https://www.newsandstar.co.uk/news/17230748.doctor-who-faked-will-of-west-cumbrian-widow-led-life-of-deception/?fbclid=IwAR1ltxJl_YktpwNptw5Qo2ZlXsCPD61k0JctQ7EHW2Wle6IaTHhDlsyuGnE

Do you need to go blind in order to join Heather Ashton’s benzo cult?

Freaking out
« on: September 25, 2018, 08:15:49 pm »

[Buddie]

The side effects have gotten a little too much for me this week because they are hitting areas that are huge triggers – my eyesight. I’m an artist and design for a living. I’ve been able to work throughout this ordeal but now things are complicated because I have visual snow. I need to go for an eye exam to rule out actual eye damage, but eye exams are a huge stressor for me. I have fainted in my last two exams, and that was WITH Klonopin. What the heck do I do now? My fear is actually enough for me to want to skip out on the appointment completely which I know is stupid but I don’t want to faint. I don’t know what to do or how to cope right now. I cried hysterically earlier. The exam isn’t until Thursday morning.

Re: Freaking out
« Reply #1 on: September 26, 2018, 10:22:35 pm »

[Buddie]

I cancelled my appointment. I can’t do it :(

Benzo Buddies orders terrified addict to ignore doctor, reject psychiatric medication

Hello, My Story
« on: August 17, 2018, 01:25:54 pm »

[Buddie]

Hi. I’m in a bad situation because I decided to smoke weed with friends about three months ago and only one hit threw me into a mood frenzy. I was an insomniac for a week after, non stop crying, paranoid, and panic attacks. So I managed to get 1mg Xanax from a friend which I used for about 14 days at night for sleep to reset my sleep. The last four days, I cut it to .5mg and then .25mg. I then stopped because I felt fine. However, I have been having up and down mood swings, palpitations that make me fear a heart attack, restlessness, shaking, paranoia, and what feels like chronic fatigue. I fear for my life like the weed may have cause tachycardia or mitral valve prolapse. Is this just from my underlying anxiety or the CT from the xanax? I got a shaky episode the other night and had to use one to stop the tremors and feel it was a bad idea. I see a psychiatrist Monday and I am terrified because I can’t tell the doctor about the weed or the xanax because the medicine was not prescribed to me and I could get in trouble. What do I do? I fear my life may never be the same again. I am weak and tremoring as I write this. What if I’m developing mental illness? The only option is for the psych to prescribe me benzos or ssris. I don’t want either.

Re: Hello, My Story
« Reply #1 on: August 17, 2018, 01:37:37 pm »

[Buddie]

Hello […],

Welcome to Benzo Buddies! I’m sorry you had such a severe effect from marijuana. Some strains can in fact increase anxiety, it appears you might have experienced this. Additionally, there might have been other substances in the marijuana that cause your reaction.

You took xanax for about two weeks. The recommended length of time for taking benzos is a maximum of two to three weeks, so you are right in that time frame. You are most likely feeling the effects from stopping xanax. There is likely to be withdrawal effects of some kind after two weeks of use. I do believe that these symptoms should ease up though, it may take a little while though.

If it were me, I would explain to the doctor what started your issues. If you don’t explain the cause, it is likely that the doctor will diagnose you with an anxiety disorder. If you didn’t have issues like this before using marijuana, then the effects you felt were due to the weed.

Your central nervous system took a hit with the marijuana and xanax. It may take a little while for things to settle, but they will. Try to distract from what you feel so that the fear doesn’t cause more issues.

I’ll give you a link to the Ashton Manual. It is an excellent resource about benzos and how to withdraw. It was written by Dr. Heather Ashton, an expert in the field. The manual does discuss tapering in detail but IMO, I would not suggest this for you. If it were me, I’d stay away from benzos and allow my body to recover.

I’ll also give you a link to the Post Withdrawal Recovery Board where you can post and receive feedback from members.

Your life will be the same, once your system recovers. I know this can be frightening, I felt the same way when I was directed to stop ativan for a medical test. I’m glad you’ve joined, you’ll find a lot of good information and support here. It’s going to be OK.

The Ashton Manual

Post-withdrawal Recovery Support

[…]  :)

Re: Hello, My Story
« Reply #2 on: August 17, 2018, 02:13:00 pm »

[Buddie]

Thanks. If my psych has to give me something, what would be the best route as I am terrified of those withdrawals as well?

Re: Hello, My Story
« Reply #3 on: August 17, 2018, 06:29:15 pm »

[Buddie]

Quote from: [Buddie] on August 17, 2018, 02:13:00 pm
Thanks. If my psych has to give me something, what would be the best route as I am terrified of those withdrawals as well?

You don’t have to take any medication if offered. It is your body and you can make the decision as to what to put in it. I didn’t even know what a benzo was when I was prescribed it. I had no idea about it’s potential for dependency or withdrawal. I learned a big lesson; be proactive about what I take and question everything.

It’s been my experience that ‘some’ doctors want to medicate everything when there are other alternatives.

[…] :smitten:

Re: Hello, My Story
« Reply #4 on: August 17, 2018, 07:04:06 pm »

[Buddie]

Yeah. I also forgot to mention that three days before the weed incident, I CT’d beer completely and for the past year I was drinking three to four to five a day. Could that have something to do with what I am going through maybe?

“Benzo Buddies ruined my life”

How benzobuddies ruined my life, long proctated withdrawal 4 years off
« on: June 01, 2018, 06:12:39 pm »

[Buddie]

my last name here was pil54, in 2014 here i Registered after a fast taper of 7mg prazepam, i was just reinstated 4,5mg and it wasnt enought to stabilized me, i should have gone back to 7mg at least or even more for it to be effective, and restart a slow taper.

Back of that i was first on 20mg, i discovered the Ashton manual and was doing it even slower, reducing 5% every 2 weeks with barely no symptoms at all, all was very manageable, working full time job through it. For one year i tapered from 20mg to 7mg very easily, it wasnt the hell people describe here to taper at all, everyone here who describe hell tapering psych meds is just going too fast . Until i stupidly lost patience andtryed to accelerate and it went hell and i ended cold turkey 7mg

I can remember moderators here telling me ” You are paradoxical you just need to quit and let your brain heal, Accute only last 3 month then it will get better, everyone heal”, That sentence EVERYONE HEAL, you will read it all day by every people here, those all unknow people behind their screen can litteraly destroy all your life if you listen them advices.

Its what i did, and thats what they did, they ruined my whole life, I tapered those last 4,5mg in 3 month, reducing 0,5or 0,25mg every 8 days, and i went severly ill because i wasnt stable at all before tapering, they told me ” dont care accute last 3 month “

Am still in accute 4 yeas later, next month i will be 4 years off every benzo or psych meds, and i never recovered from the symptoms of my fast taper here in 2014,

I still have akathisia, i wake up Everyday in terror with electricity in my whole body, with surge of feeling loosing my mind like i have mania, severe insomnia, depersonnalization that never went away 4 years laters, during those years i developped pots syndrome, chronic fatigue syndrome from the daily severe terror my body was experiencing.

They told me ” its normal if withdrawal for years, and i Believe them, i thought it was normal, IT WAS NOT, IT WAS ABSOLUTLY NOT.

Am now living with the crazy idea on my shoulder that i was better 4 years ago while i was doing my slow micro taper, than now 4 years off after my last dose after my failed tapers.

And it’s been the same for my old friends here who Registered in the same generation of me, Hurtbrain, Crazypants, benzommama, rackshka, all those people who tapered wrong and been told they would heal, they are now 4-5-6 years later never healed because of listening people here on that same forum.

That message is to warm the newbies here and all the people suffering to realy inform you before you do a fast taper and listen people here telling you that whatever the way you tapered you will heal, it’s false, its the worse shit every spammed here but its not reality,

Jennyfer Leigh, baylissa,ian singleton, una corbet, They all lie, they all say what you want to hear just to reassurance, but they have no idea how long a brain damage from a rapid taper can take to recover, for years they lied to me saying i would heal if i avoid alcohol and psych meds, I DID, and i never healed 4 years later.

My life is a living hell now because i regret Everyday the mistake i did to listen unknow people advice behind a screen, even my doctor told me to reinstate to my last dosage if i felt sick and retaper slower, it would have been the think to do, instead i trusted that forum

Please inform yourself, the best safe way to escape benzo hell is a micro taper of 5% every 2 weeks of your dosage